# SDR 97ZZZM220

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contacts
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 403 - EYW-MIA - RIGHT MAIN GEAR INDICATOR WEAK AND ERRATIC IN FLIGHT.  CLEANED INDICATING LIGHT CONTACT.
